# SDR DALA2022050403137

- Difficulty date: May 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 48,359 hours, 24,007 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Warning Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 1R DOOR SLIDE LIGHT ILLUMINATED WITH DOOR DISARMED. CORRECTIVE ACTION: CYCLED DOOR ARMING HANDLE & OPS CK GOOD. (8754697)
